MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG L-PLATE, 100 DEGREE, 8MM BAR, LEFT, GSP, 6 HOLE, MIDFACE; IMPLANT

STRYKER LEIBINGER FREIBURG L-PLATE, 100 DEGREE, 8MM BAR, LEFT, GSP, 6 HOLE, MIDFACE; IMPLANT
Model Number 55-07764
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plates were discovered to be broken and a revision surgery was performed.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h6 the reported event could be confirmed: the returned plate shows a fracture.The macroscopic appearances of the plate point to exceeding the material strength.That is confirmed by the deterioration of the anodization layer, the changes of the surface¿s structure and the secondary crack in the area of the breakages.It was further reported that bone healing was not achieved.Related to the event in question, a review of additional documentation (x-rays) was performed.These documents and information provided were forwarded to stryker¿s senior global medical director along with the complaint information.Upon review, he stated that to his opinion the plate was installed properly.In sum, the damages around the fractures indicate that the plate has been severely bent which decreased the material stability of the plate and led finally to the breakage.

Brand Name
L-PLATE, 100 DEGREE, 8MM BAR, LEFT, GSP, 6 HOLE, MIDFACE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17129993
Report Number0008010177-2023-00034
Device Sequence Number15300755
Product Code JEY
UDI-Device Identifier04546540366139
UDI-Public04546540366139
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number55-07764
Device Catalogue Number55-07764
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown